# SDR FDEA201610313763

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 69,696 hours, 23,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFTER TURNING ON THE PACKS FOR THIS FLIGHT.  APU WAS AIR SOURCE.  NO SMELL IN FLIGHT.  PERFORMED A/C PACK DISTRIBUTION DUCT ODOR CLEANING PER MM 21-53-00-7.  AFTER RUNNING PACK IN HIGH FOR 15, HAD NO FUMES SMELL IN COCKPIT, FOUND NO OIL LEAKING ON APU AIR DUCT A/C OK FOR SERVICE.
